Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2013, Number 1(19), Pages 93–98 (Mi pdm402)  

This article is cited in 2 scientific papers (total in 2 papers)

Applied Graph Theory

Asymptotics for connectivity probability of graph with low reliable arcs

G. Sh. Tsitsiashvili, M. A. Osipova, A. S. Losev

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences, Vladivostok

Abstract: Asymptotics of connectivity probabilities for complete graphs with the low reliable arcs and for all pairs of nodes in them are constructed. Parameters of these asymptotics are characteristics of spanning trees and shortest paths. The calculation of the spanning trees characteristics is based on the Kirchhoff–Trent theorem. Modifications of classical algorithms are applied to calculate the characteristics of shortest paths.

Keywords: spanning tree, Kirchhoff's matrix, shortest path, connectivity probability, calculation complexity.

Full text: PDF file (512 kB)
References: PDF file   HTML file
UDC: 519.248:62-192+519.176

Citation: G. Sh. Tsitsiashvili, M. A. Osipova, A. S. Losev, “Asymptotics for connectivity probability of graph with low reliable arcs”, Prikl. Diskr. Mat., 2013, no. 1(19), 93–98

Citation in format AMSBIB
\Bibitem{TsiOsiLos13}
\by G.~Sh.~Tsitsiashvili, M.~A.~Osipova, A.~S.~Losev
\paper Asymptotics for connectivity probability of graph with low reliable arcs
\jour Prikl. Diskr. Mat.
\yr 2013
\issue 1(19)
\pages 93--98
\mathnet{http://mi.mathnet.ru/pdm402}


Linking options:
  • http://mi.mathnet.ru/eng/pdm402
  • http://mi.mathnet.ru/eng/pdm/y2013/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Sh. Tsitsiashvili, M. A. Osipova, A. S. Losev, “Asimptotiki veroyatnostei svyaznosti par vershin grafa”, PDM. Prilozhenie, 2013, no. 6, 90–92  mathnet
    2. V. V. Shakhov, A. N. Yurgenson, O. D. Sokolova, “Effektivnyi metod generatsii sluchainykh geometricheskikh grafov dlya modelirovaniya besprovodnykh setei”, PDM, 2016, no. 4(34), 99–109  mathnet  crossref
  • Прикладная дискретная математика
    Number of views:
    This page:187
    Full text:63
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021